# SDR CALA2024080502154

- Difficulty date: August 4, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N69847
- Make and model: Boeing 737924ER
- Aircraft serial: 42187
- Aircraft time: 30,371 hours, 10,836 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Guide Fitting
- Part number: 146A64476
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

737-900ER LH MID CABIN DOOR PLUG, DOOR FRAME STRUCTURE AND UPPER GUIDE FITTINGS - INSPECTION - LH MID CABIN DOOR PLUG, UPPER AFT GUIDE TRACK FITTING IS CRACKED.  REMOVED AND REPLACED L/H MID CABIN DOOR PLUG UPPER AFT GUIDE OPENED L/H MID CABIN EXIT DOOR PLUG FOM IAW AMM OK TO CLOSE L/H MID CABIN EXIT DOOR PLUG RIQUIRED. CLOSED L/H MID CABIN EXIT DOOR PLUG IAW AMM 52-23-02-410-801. FITTING PER SRM 51-40-02. 52-23-02-010-801.
